Rigidity in equivariant stable homotopy theory

Irakli Patchkoria*

*Corresponding author for this work

Research output: Contribution to journalArticle

2 Citations (Scopus)

Abstract

For any finite group G, we show that the 2–local G–equivariant stable homotopy category, indexed on a complete G–universe, has a unique equivariant model in the sense of Quillen model categories. This means that the suspension functor, homotopy cofiber sequences and the stable Burnside category determine all “higher-order structure” of the 2–local G–equivariant stable homotopy category, such as the equivariant homotopy types of function G–spaces. Our result can be seen as an equivariant version of Schwede’s rigidity theorem at the prime 2.
Original languageEnglish
Pages (from-to)2159-2227
Number of pages69
JournalAlgebraic & Geometric Topology
Volume16
Issue number4
Early online date12 Sep 2016
DOIs
Publication statusPublished - 2016

Keywords

  • equivariant stable homotopy category
  • model category
  • rigidity

Fingerprint Dive into the research topics of 'Rigidity in equivariant stable homotopy theory'. Together they form a unique fingerprint.

  • Cite this